Foliations of co-dimension $1$
Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 788-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_4_a8,
author = {S. P. Novikov},
title = {Foliations of co-dimension~$1$},
journal = {Doklady Akademii Nauk},
pages = {788--790},
year = {1964},
volume = {157},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a8/}
}
S. P. Novikov. Foliations of co-dimension $1$. Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 788-790. http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a8/